# SDR AALA202206016223

- Difficulty date: May 29, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N431AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10385
- Aircraft time: 3,765 hours, 1,005 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE ECAM INDICATION IN 2 AFT LAVATORIES. MAINTENANCE ACCOMPLISHED SMOKE DETECTOR CONTROL UNIT (SDCU)  #1 AND #2 WERE RESET AND FAULT CLEARED. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 26-17-00.
